Calendar

Apr 29 @ 10:00 am – 10:30 am
  Children 0-24 months and their adult companion are invited to join us for stories, songs and other activities.
May 6 @ 10:00 am – 10:30 am
  Children 0-24 months and their adult companion are invited to join us for stories, songs and other activities.
May 13 @ 10:00 am – 10:30 am
  Children 0-24 months and their adult companion are invited to join us for stories, songs and other activities.
May 20 @ 10:00 am – 10:30 am
  Children 0-24 months and their adult companion are invited to join us for stories, songs and other activities.
Aug 13 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 14 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 15 all-day
Registration opens today for Kinder-Set Go! and continues until the class is full. Kinder-Set-Go! is an  interactive class for parents and their four year old children. Registration is required, and space is limited.  
Aug 15 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 19 all-day
Registration for our next session of this fun class begins today and continues until classes are full. Classes begin in September.  
Aug 20 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 21 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 22 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 27 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 28 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Aug 29 @ 10:00 am – 10:30 am
  Stories and activities for kids ages 2-6 and their adult companion. 
Sep 3 @ 10:00 am – 10:30 am
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 3 @ 11:00 am – 11:30 am
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 3 @ 11:30 am – 12:00 pm
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 3 @ 12:00 pm – 12:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 4 @ 6:00 pm – 6:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 5 @ 10:00 am – 10:30 am
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 5 @ 11:00 am – 11:30 am
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 5 @ 11:30 am – 12:00 pm
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 5 @ 12:00 pm – 12:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 9 @ 10:00 am – 10:45 am
Storytime, Music and Movement, and play time all in one! Ideal for little ones ages 0-3 and their caregiver. No registration required.  
Sep 9 @ 1:00 pm – 1:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 10 @ 10:00 am – 10:30 am
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...
Sep 10 @ 11:00 am – 11:30 am
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 10 @ 11:30 am – 12:00 pm
  Open to kids age 3-kindergarten. Participants enjoy a story then create an art project using different techniques and media. Sign-up at the door. Class size limited to 10.  
Sep 10 @ 12:00 pm – 12:30 pm
  Singing, dancing, and musical instruments are all a part of this fun and engaging 30 minute program. For ages 3-6 and their caregivers (younger siblings are welcome). Registration required.                                        Read More ...